Per citar aquest document: http://ddd.uab.cat/record/150638
Maximizing entropy of cycles on trees
Alsedà, Lluís
Juher, David
King, Deborah M.
Mañosas, Francesc

Data: 2013
Resum: In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. Moreover, it is also maximodal in the sense that for every monotone representative of the pattern every periodic point is a “turning point”.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3237-3276

DOI: 10.3934/dcds.2013.33.3237


38 p, 705.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2016-06-04



   Favorit i Compartir